# SDR CALA2015052200427

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 51,132 hours, 18,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FOUND CRACK INDICATIONS AT STATION 727B AT LBL 45.50 AT FLOORBEAM UPPER CHORD FWD FLANGE.  SEAT TRACK REPAIR AT STATION 727B LBL 45.50 IAW ECRA 5320-02505 & RES 2008673-2B REV IR SEE ATTACHED COPY NR 9078750.  LBL 24.75 WAS ACCOMPLISHED ON NR 9078750.
